# SDR CA110329005

- Difficulty date: March 28, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Snias AS350B
- Aircraft time: 6,956 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 3110 · Instrument Panel
- Part: Diode
- Part number: 9BJE80
- Condition: Failed
- Location: Instrument Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTIVATING THE MASTER CUT OFF SWITCH WILL CAUSE BATTERY FUSE WOULD BLOW CAUSING A LOST OF NR AND T4 INDICATION.
